논문KCI 등재
Convergence of modified multi-step iterative for a finite family of asymptotically quasi-nonexpansive mappings
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In a uniformly convex Banach space, we introduce a iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings and utilize a new inequality to prove several convergence results for the iterative sequence. The results generalize and unify many important known results of relevant scholars.
Abstract
In a uniformly convex Banach space, we introduce a iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings and utilize a new inequality to prove several convergence results for the iterative sequence. The results generalize and unify many important known results of relevant scholars.
참고문헌 (20)
- S. S. Chang, "On Reich’s strong convergence theorem for asymptotically nonexpansive mappings in Banach spaces", Nonlinear Anal, 66(11), pp.2364~2374 (2007)
- C. E. Chidume, "Iterative algorithms for nonexpansive mappings and some of their generalizations, Nonlinear analysis and applications: to V. Lakshmikantham on his 80th birthday. Vol. 1, 2", pp.383~429 (2003), Kluwer Acad. Publ.
- C. E. Chidume, "Weak and strong convergence theorems for finite families of asymptotically nonexpansive mappings in Banach spaces", J. Math. Anal. Appl, 330(1), pp.377~387 (2007)
- C. E. Chidume, "Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings", Proc. Amer. Math. Soc, 133(2), pp.473~480 (2005)
- C. E. Chidume, "Strong and weak convergence theorem for asymptotically nonexpansive mappings", J. Math. Anal. Appl, 280(2), pp.364~374 (2003)
- C. E. Chidume, "Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings", Nonlinear Anal, 62(6,), pp.1149~1156 (2005)
- Y. J. Cho, "Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings", Comput. Math. Appl, 47(4-5), pp.707~717 (2004)
- K. Goebel, "A fixed point theorem for asymptotically nonexpansive mappings", Proc. Amer. Math. Soc, 35, pp.171~174 (1972)
- A. R. Khan, "Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications", J. Appl. Math. Comput, 59(8), pp.2990~2995 (2010)
- A. R. Khan, "Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces", J. Math. Anal. Appl, 341(1), pp.1~11 (2008)
- J. Appl. Math. Comput, "Convergence theorems by a new iteration process for a finite family of nonself asymptotically nonexpansive mappings with errors in Banach spaces", J. Appl. Math. Comput, 61(9), pp.2480~2489 (2011)
- M. O. Osilike, "Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings", Math. Comput. Modelling, 32(10), pp.1181~1191 (2000)
- B. E. Rhoades, "The equivalence between Mann-Ishikawa iterations and multistep iteration", Nonlinear Anal, 58(1-2), pp.219~228 (2004)
- J. Schu, "Weak and strong convergence to fixed points of asymptotically nonexpansive mappings", Bull. Austral. Math. Soc, 43(1), pp.153~159 (1991)
- S. Suantai, "Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings", J. Math. Anal. Appl, 311(2), pp.506~517 (2005)
- Z. H. Sun, "Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings", J. Math. Anal. Appl, 286(1), pp.351~358 (2003)
- H. K. Xu, "Inequalities in Banach spaces with applications", Nonlinear Anal, 16(12), pp.1127~1138 (1991)
- H. K. Xu, "An implicit iterative process for nonexpansive mappings", Numer. Funct. Anal. Optim, 22, pp.767~773 (2001)
- I. Yildlrlm, "A new iterative process for common fixed points of finite families of non-self-asymptotically non-expansive mappings", Nonlinear Analy, 71(3-4), pp.991~999 (2009)
- Y. Zhou, "Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces", Numer. Funct. Anal. Appl. Optim, 23(7-8), pp.911~921 (2002)
관련 논문AI추천
Convergence theorems of a finite family of asymptotically quasi-nonexpansive type mappings in Banach spacesGurucharan Singh Saluja영남수학회 · East Asian Mathematical Journal2011 · 제27권 제1호Convergence of an Implicit Iterative Process for Two Finite Families of Nonexpansive Mappings강신민, 권영철, 조선영, Xiaolong Qin강원경기수학회 · 한국수학논문집2010 · 제18권 제3호CONVERGENCE TO COMMON FIXED POINTS FOR A FINITE FAMILY OF GENERALIZED ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN BANACH SPACESG. S. Saluja영남수학회 · East Asian Mathematical Journal2013 · 제29권 제1호Strong convergence for three classes of uniformly equi-continuous and asymptotically quasi-nonexpansive mappingsMeijuan Shang, Xiaolong Qin, Yongfu Su대한수학회 · 대한수학회지2008 · 제45권 제1호CONVERGENCE THEOREMS OF MULTI-STEP ITERATIVE SCHEMES WITH ERRORS FOR ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE NONSELF MAPPINGS김종규, G. S. Saluja, Hemant Kumar Nashine영남수학회 · East Asian Mathematical Journal2010 · 제26권 제1호Weak and strong convergence of three step iteration scheme with errors for non-self asymptotically nonexpansive mappings권영철, 정재욱강원경기수학회 · 한국수학논문집2014 · 제22권 제2호
이 간행물의 다른 논문 (20건)
Congruences on abundant semigroups with quasi-ideal S-adequate transversalsLili Wang, Aifa Wangpp. 1-8Crossed modules and strict Gr-categoriesNguyen Thu Thuy, Nguyen Tien Quang, Pham Thi Cucpp. 9-22Unramified scalar extensions of graded division algebras황윤성pp. 23-26ON f-DERIVATIONS FROM SEMILATTICES TO LATTICES연용호, 김경호pp. 27-36On a class of semilinear elliptic systems involving Grushin type operatorNguyen Thanh Chungpp. 37-50
